# SDR SIMA20140309007

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,534 hours, 20,771 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF LG AIR & GND FAIL MSG APPEARED ON EICAS & REMAINED UNTIL LG EXTENDED.  SERVICED NOSE STRUT IAW AMM WC 62-600-06 DUE TO IMPROPERLY SERVICED NOSE STRUT.  PERFORMED GEAR SWING IAW AMM 32-30-00 OPERATIONS CHECKED GOOD.
